AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Abcess Help and Advise
Old
  (#1)
AnaSCI MEMBER
 
Tank12's Avatar
 
Offline
Posts: 67
Join Date: Apr 2005
Abcess Help and Advise - 10-09-2005, 08:42 AM

Hi Guy's, It has been about 4 days since my Prop and Tren Shot and the area is still red and sore and has a lump. I dont know if its becoming an abcess or just a bad shot. I have never done Prop so I didn't know what to expect. I don't have any fever or anything like that. Please give me some advise, Im getting very paranoid.

Does this sound laike an abcess?
   
Reply With Quote
Old
  (#2)
Big Gunz
 
Cannons's Avatar
 
Offline
Posts: 133
Join Date: Sep 2005
Location: Wherever I'm needed baby!
10-09-2005, 06:08 PM

Propionate is a very irritating ester for some. No fever, not feeling weak or sick, is the site radiating heat? If you answer no to all of these, its probably not an infection. If it progresses darker red, red streaks, radiating heat, and you get feverish, or chills, go to the emergency room, or get some anti biotics. If its getting better, or has gotten better, its just your body reacting to the prop, get used to it. Mix the tren and prop in the same syringe next time, it will cut down on the pain and irritation.


   
Reply With Quote
Thanks
Old
  (#3)
AnaSCI MEMBER
 
Tank12's Avatar
 
Offline
Posts: 67
Join Date: Apr 2005
Thanks - 10-09-2005, 08:25 PM

No, No fever, chills or heat. Just pain and a small lump. Wow, Prop really hurts. My ass is like a PIN CUSHON. I have been doing injections every other day. I cant even sit down. I was really worried, I dont wanna even think about an abcess. Thanks for your help. I was really worried.
   
Reply With Quote
Old
  (#4)
Big Gunz
 
Cannons's Avatar
 
Offline
Posts: 133
Join Date: Sep 2005
Location: Wherever I'm needed baby!
10-09-2005, 08:40 PM

I hope your using other sites than your "ass", and that was just a figure of speech.


   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:58 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.